New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ninny5
Regular Member


Date Joined Jun 2007
Total Posts : 20
   Posted 6/18/2007 4:40 AM (GMT -7)   
OKAY! HERE IT GOES . I HAVE BEEN READING ALL YOUR POSTS. JUST DIAGNOSED FOR SURE LAST WEEK WITH ACTIVE RA. SCARED TO DEATH. I AM 43 VERY ACTIVE ALL MY PAIN I WAS THINKING JUST AGING BUT I WAS VERY WRONG. STARTED THAT METHX STUFF AND I FEEL AWFUL. I AM VERY NAUSEATED. I WOKE UP THIS MORNING HUGE SORE ON MOUTH. I AM VERY MUCH A CHRISTIAN BUT AM REALLY QUESTIONING ALL THIS. HAIR FALLING OUT, I DO NOT HAVE MUCH ENERGY. JUST WONDERING IF IT WILL GET BETTER THE LONGER I AM ON THIS. I AM TAKING PAIN PILLS, FOLIC ACID , PRILOSIC, NAPROSIN. AND SOME PILL TO SLEEP. I FEEL LIKE I HAVE LOST CONTROL. AS YOU CAN TELL I AM THE ONE TTHAT DOES EVERYTHING ,CHURCH GRANDKIDS, WORK FULL TIME, HAVE 5 GROWN CHILDREN. IF ANYONE CAN TELL ME IF THIS IS NORMAL I WOULD APPRECIATE IT. THANKS GOD BLESS

Jemima Puddleduck
Regular Member


Date Joined Oct 2006
Total Posts : 41
   Posted 6/18/2007 1:08 PM (GMT -7)   
Hello & welcome to HW

I would suggest you call your rheumatologist about the sore and being nauseated, just as a precaution.

It will take awhile before all the meds kick in & you feel relief. It may even take a bit of trial & error before you find the right cocktail of meds.

It hit you quite unexpectedly and that so to speak is a hard pill to swallow being as active & young as you are. What you MUST do now is put your health at the top of the list. You say your children are grown, so now is the time for them to pitch in & help you. You just can't do it all until you're able to get this under control & start feeling better. You need to rest. I see you work full time as well...that has to make it even more difficult. Be sure to get as much rest as you can, it's vital. When you're feeling better slowly get back to doing all the things you love to do...SLOWLY. STRESS is the enemy...it's hard not to be stressed but try to relieve yourself of as much as possible. Time to delegate.

RA hit my mother like a lead balloon but she got it under control and learned to swing with the punches when she was having a flare. We helped her out as much as possible at these times. My son also suffers from RA & PsA and he's only 29. He had hip replacement surgery a year ago and his other hip, both knees & one ankle are all seriously involved. He has good & bad days but is learning to cope. Unfortunately I'm not able to help him much as he lives 1800 miles from me. :-( but I give him all the moral support I can.

Just know that before long you'll be feeling better and back to doing most of the things you love to do. Be sure and keep us here at HW posted on how you're doing.

-Jem

ninny5
Regular Member


Date Joined Jun 2007
Total Posts : 20
   Posted 6/18/2007 1:44 PM (GMT -7)   
THANKS FOR THE BOOST, CAME HOME EARLY TODAY EVERYONE SAYS YOU LOOK AWFUL. WELL DON'T FEEL VERY GOOD EITHER. DECIDED I AM GOING TO NAP AND TAKE ONE DAY AT A TIME THANKS AGAIN

Jemima Puddleduck
Regular Member


Date Joined Oct 2006
Total Posts : 41
   Posted 6/18/2007 6:00 PM (GMT -7)   
Hello again,
Sounds like you really need some R&R. Good idea to have gone home. You're right to just take it a day at a time. I suggest you call a family meeting and have a good discussion with them about your condition and let them know you really need them to rally around and take some of the pressure off you. It's tough when someone says you look awful, sometimes people aren't very tactful.

Always someone around here to listen so stop back any time.
-Jem

Caroline S
New Member


Date Joined Jun 2007
Total Posts : 1
   Posted 6/18/2007 6:10 PM (GMT -7)   
Hi,I am a new member.Nice to hear from other people who feel the same as I do.Do you feel guilty about feeling soo tired all the time?You know it is not normal but you feel helpless about it . Hnow where you are comming from.

Caroline S.
Calgary Alberta

ninny5
Regular Member


Date Joined Jun 2007
Total Posts : 20
   Posted 6/19/2007 3:52 AM (GMT -7)   
I AM SO GLAD I FOUND THIS SITE. YOU ARE ALL REAALY GONNA HELP. YES I FEEL REALLY GUILTY about BEING SO TIRED. WALKING UP THE STEPS SEEMS TO BE TO MUCH. I HOPE THIS MEDICINE GETS BETTER. IT SEEMS LIKE I AM WORSE SINCE I STARTED IT. 2 MORE DAYS AND I TAKE ANOTHER DOSE. MAKES YOU WONDER WHAT IT WILL DO. MY BIGGEST PROBLEM IS I AM AFRAID TO COMMIT TO ANYTHING. I TALKED TO MY PREACHER WHO IS A WONDERFUL MAN I CRIED HE CRIED. WE ARE HAVING A BENEFIT AT CHURCH SAT. SO I SAID IF I FEEL GOOD I WILL BE THERE . HE SAID THATS FINE. HE FEELS SORRY JUST BECAUSE WHEN I SAY I AM ACTIVE SOME PEOPLE SAY HYPER HA!HA! I AM ALWAYS VERY BUSY. SO THIS IS A BIG ADJUSTMENT FOR ME. BUT I WILL BE FINE.

babyplace
Regular Member


Date Joined May 2007
Total Posts : 499
   Posted 6/19/2007 4:45 AM (GMT -7)   
Hi there.
Glad you found this site too!! I hope it proves to be as much help for you as it's been for me, don't know what I wuld have done without it, the people here have been wonderful!!!!
I'm 49, also always been very busy, but things have changed a bit. It is hard to adjust to it sometimes, but as a good friend told me "just be easy on yourself" She was diagnosed with lupus and ra a few years ago, and is doing well. Good days and bad days, but as she said "our sense of normal changes, have to learn to relax and take things as they come." Not always easy for people like us..but we'll get there!
The meds will get better, it was a little rough for me, especially in the beginning, but just took week 6 of the mtx, and wasn't so bad. We're all here for you.
Take good care,
jody

Post Edited (babyplace) : 6/19/2007 5:53:18 AM (GMT-6)


ninny5
Regular Member


Date Joined Jun 2007
Total Posts : 20
   Posted 6/20/2007 3:57 AM (GMT -7)   
I HAD A GOOD DAY YESTERDAY. HOPE THE SAME TODAY AS TAKE ANOTHER DOSE TONIGHT. I DO HAVE A IMPORTANT QUESTION. DOES YOUR HAIR FALL OUT? THANKS AND GOD BLESS

babyplace
Regular Member


Date Joined May 2007
Total Posts : 499
   Posted 6/20/2007 5:14 AM (GMT -7)   
Hi again,
How much mtx do you take and how often? I'm on 15mg (6pills) once a week right now. This Saturday will be my 7th dose. I asked my doc about the hair issue, and she said that sometimes, in some people, it can thin the hair a bit, but not to worry, if it became a problem we would quit the med. One thing that might make you feel bettr, I hope. I recently met a woman who has had RA for over 20 years. She takes enbrel and mtx, and has no problems whatsoever. Has taken this combo for many years. She also is a pediatric oncology nurse. I asked her about the mtx, and she said that the amounts they give us are so very small, not to worry. She said that they give infants in the oncology ward much higher doses in iv's. I know it's for different conditions, but still eased my mind quite a bit. The first few weeks of the medicine was the worst, but it did get better each time.
There are people here who have been on this for quite a while, haven't read that any of them have issues with hair, but Im sure someone will let you know. Still learning myself, but I hope this helps a little
Jody
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:16 PM (GMT -7)
There are a total of 2,732,657 posts in 301,041 threads.
View Active Threads


Who's Online
This forum has 151200 registered members. Please welcome our newest member, MartiG.
329 Guest(s), 14 Registered Member(s) are currently online.  Details
George_, Psilociraptor, babynurz, JaSanne, 81GyGuy, PDL17, dacarte3, Victoria3105, MartiG, Hibee, dbwilco, kcsmith72, Randy Eichner, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer